[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.201.14. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 906
Citations 0
Observation
March 13, 2019

Occurrence of Extensive Cutaneous Human Papillomavirus Infection After Initiation of Tofacitinib Therapy

Author Affiliations
  • 1Department of Dermatology, Bichat Claude Bernard Hospital, AP-HP, Paris, France
  • 2INSERM UMR-1137, IAME, University of Paris Diderot, Sorbonne Paris Cité, Laboratoire de Virologie, Hôpital Bichat
  • 3Department of Gastroenterology, Beaujon Hospital, AP-HP, Paris France
  • 4Department of Pathology, Bichat Claude Bernard Hospital, AP-HP, Paris, France
  • 5INSERM UMR-1160, Institut Universitaire d’Hématologie, University of Paris Diderot, Sorbonne Paris Cité
JAMA Dermatol. 2019;155(5):629-631. doi:10.1001/jamadermatol.2018.5528

Tofacitinib is an oral inhibitor of Janus kinase (JAK) that selectively targets JAK1 and JAK3 and induces a modulation of the immune response.1 Tofacitinib has shown good results in patients with rheumatoid arthritis and inflammatory bowel disease and has a safety profile similar to that of tumor necrosis factor blockers; the most frequent adverse events are infections. Herein we report the first case to our knowledge of extensive cutaneous human papillomavirus (HPV) infection occurring shortly after initiation of tofacitinib therapy.

×